# SDR 2025FA0000158

- Difficulty date: February 24, 2025
- Submitted: March 7, 2025
- Operation: General aviation
- Aircraft: N200CR
- Make and model: Amd FALCON2000EX
- Aircraft serial: 133
- Aircraft time: 8,300 hours, 3,200 cycles
- Engine: Pwc PW308C
- Engine time: 8,230 hours, 3,200 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 06N302039
- Part serial: 3496
- Condition: Failed
- Location: Rt Engine
- Part time: 851 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE FLIGHT, CREW SELECTED RIGHT ENGINE ANTI-ICE. THE ENGINE ANTI-ICE VALVE OPENED PROPERLY. ONCE CLEAR OF ICING CONDITIONS, THE CREW SELECTED THE RIGHT ENGINE ANTI-ICE VALVE TO CLOSE BUT IT FAILED IN THE OPEN POSITION.
